# SDR FDEA201205151813

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON RT SIDE BETWEEN PP STA 176 TO PP STA 144 INTERNAL SKIN WITH CORROSION.
